MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION TERUMO CARDIOVASCULAR PROCEDURE KIT; CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Model Number 75974
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was not returned.No sample was received for evaluation but a picture was provided confirming the reported issue.Device history record (dhr) was reviewed and no issues were noted related to this complaint.The certificate of conformance (coc) was reviewed for this component and the component was deemed conforming by the supplier surge cardiovascular.100 percent pull testing was performed by the supplier to a specification of 5 lbs and all product passed this specification, there were no failures reported by the supplier.Additionally there were no issues noted in the review of the incoming inspection records.This complaint is being reviewed internally and with the supplier of the product surge cardiovascular.The results of this investigation will be updated in the follow-up mdr.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.The case label gtin: (b)(4).The product identifier: (b)(6).
 
Event or Problem Description
The customer reported that during a cardiopulmonary bypass (cpb) procedure, the tip of the sucker came off in the patient's chest.It happened 1 to 1.5 hours into the case and was noticed right away when it fell off.The tip was removed and the product was changed out.The surgery was completed successfully.There was no patient injury or blood loss.
 
Additional Manufacturer Narrative
This follow-up is submitted to the fda in accord with applicable regulations - and as indicated by terumo cardiovascular systems corporation in the initial report submitted november 12, 2018.(b)(4).The supplier conducted a root cause analysis and found the root cause was due to insufficient glue.Our supplier has since automated the glue dispensing process and validated this new process which controls time, pressure and vacuum of the glue application.All available information has been placed on file in quality management for appropriate tracking, trending and follow-up.

Brand Name
TERUMO CARDIOVASCULAR PROCEDURE KIT
Common Device Name
CARDIOVASCULAR PROCEDURE KIT - CONVENIENCE TUBING PACK
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
28 howe street
ashland MA 01721
MDR Report Key8033773
Report Number1212122-2018-00020
Device Sequence Number19158137
Product Code OEZ
UDI-Device Identifier00699753506268
UDI-Public(01)00699753506268
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number75974
Device Lot NumberWH23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1